# SDR DL73K011697

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 48,798 hours, 38,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAMES AT FS 727B-RH, 747-LH, 787-RH, 787-RH, 827-LH,   847-LH AND 907-RH WERE ALL FOUND CRACKED AT STR 9.  THE     DAMAGED FLANGES WERE CUT OUT AND REPAIRED PER SRM 51-40-3,  FIG 1.  THE DAMAGE WAS FOUND AT HMV.
